# SDR 96ZZZX3524

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34415
- Make and model: Boeing 727243
- Aircraft serial: 22167
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Chord
- Condition: Corroded
- Location: Fs 950 S29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK, CORROSION WAS NOTED ON THE 950 BULKHEAD LOWER CHORD AT S29R.
